# SDR SWAA2024051485020

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 56,363 hours, 33,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT AFT LIGHT ASSEMBLY HAS ONE BULB INOP.<[01] REMOVED AND REPLAMPED (1EA) RT EMERGENCY EXIT AFT LIGHT ASSEMBLY BULB AND PERFORMED A GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION #1
